Review: could Atazanavir sulfate cause Vision - light sensitive (Photophobia)?
Summary: Vision - light sensitive is reported only by a few people who take Atazanavir sulfate.
We study 1,386 people who have side effects while taking Atazanavir sulfate from FDA and social media. Among them, 2 have Vision - light sensitive. Find out below who they are, when they have Vision - light sensitive and more.
You are not alone: join a mobile support group for people who take Atazanavir sulfate and have Vision - light sensitive >>>
Atazanavir sulfate has active ingredients of atazanavir sulfate. It is often used in hiv infection. (latest outcomes from 1,399 Atazanavir sulfate users)
Vision - light sensitive
Vision - light sensitive (extreme sensitivity to light) has been reported by people with depression, pain, high blood pressure, multiple sclerosis, rheumatoid arthritis. (latest reports from 6,103 Vision - light sensitive patients)
On Feb, 16, 2015: 1,386 people reported to have side effects when taking Atazanavir sulfate. Among them, 2 people (0.14%) have Vision - Light Sensitive.
Time on Atazanavir sulfate when people have Vision - light sensitive * :
Gender of people who have Vision - light sensitive when taking Atazanavir sulfate * :
|Vision - light sensitive||0.00%||100.00% |
Age of people who have Vision - light sensitive when taking Atazanavir sulfate * :
Severity of Vision - light sensitive when taking Atazanavir sulfate ** :
How people recovered from Vision - light sensitive ** :
Top conditions involved for these people * :
- Hiv infection (2 people, 100.00%)
Top co-used drugs for these people * :
- Kaletra (2 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vision - Light Sensitive while taking Atazanavir Sulfate?
You are not alone! Join a mobile support group:
- support group for people who take Atazanavir sulfate and have Vision - Light Sensitive
- support group for people who take Atazanavir sulfate
- support group for people who have Vision - Light Sensitive
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone experience heart palpitations causedby their acid reflux ? (2 answers)
I have had acid reflux/Gerd for 4 years + Was not believed that symptoms were real for a while as had no heartburn and a diagnosis of Fibromyalgia which even now some medics think is imaginary...it's NOT!!! Following a demeester score of 45 ( very high confirmation of acid reflux) and discovery of a large hiatal hernia, ( a classic physical cause of acid reflux) I had hernia repair operation and LINX anti reflux surgery. Throughout the four years a major symptom of my acid reflux were heart palpatations. They started at the same time I started with reflux and cleared up after the surgery. I have been reflux free palpitation free and antacid free for four months. then I was put on Gabapentin for back spasm and the reflux returned along with the palpitations. Medics keep insisting this is just anxiety yet eat a food that gives me reflux also starts the palps which is the indicator of the reflux as I do not have heartburn. Comes on when relaxing and eating watching tv ( no anxiety present) and when I am sleeping peacefully ( no anxiety present) my heart wakes me up and fires off into tachycardia. Recently a doctor has said it is now known that acid reflux irritates the nerves in the solar plexus area and that triggers the palps. Anyone else experienced this? Are there any studies on it at all? Thanks all.
- Does reyataz and warfarin cause blood in the urine?
I have just started using Reyataz not quite a month and been using warfarin for nearly 10 years. Today i noticed alot of blood in my urine. Is this a side effect of the use of Reyataz and warfarin?
- Diagnosed with tonsilitis but very light sensitive
My 19 year old daughter was diagnosed with tonsilitis yesterday. She has the sore throat, swollen tonsils with white on them. Glands are also very swollen with a lot of trouble swallowing and headaches. What is most odd is the puffiness above and bleow th eyes and the extreme light sensitivity, something the doctor didnt say might happen. Temperature seems normal.
Do you think we are seeing normal tonsilitis symptoms still?
Thanks for any assistance,
- Can my his meds have causes bradycardia?
I am 22 years old relatively healthy, and medium fit and i am his positive. I recently found out that i may have bradycardia as well... im trying to find out if my hiv meds have anything to do with it.
More questions for: Atazanavir sulfate, Vision - light sensitive
More reviews for: Atazanavir sulfate, Vision - light sensitive
Comments from related studies:
From this study (1 week ago):
I take this drug once a dy and everyday at mid day my blood pressure is very low and I experience extreme light sensitivity and cannot focus or see anything because of the brightness.
From this study (2 weeks ago):
brain zapping, dizziness, nausea and vomiting and confusion still happens intermittantly.
From this study (2 weeks ago):
-family history of various autoimmune diseases
-excessive ear infections if I do not use Vaseline everyday (I have to apply it inside my ear with a q-tip lightly) If I don't do this & scrap the scabs out an ear infection will happen due to all the debris. As soon as I peel the scab off a clear sticky liquid flows out of my ear & creates a new scab
-endometriosis has ravaged my life & I have had a laproscopy to remove the endometrial tissue off my bladder
- I am unable to completely empty my bladder without some pain & discomfort
- I have congenital, cervical kyphosis (my neck is deformed -cervical spinal bones are bent or formed sitting forward) this causes eminence strain on the surrounding muscle & bone. (head & body aches, feelings of fever or "feeling sick/achy" with no viral or infection of any kind)
-poor eyesight, that became so severe I had no choice but to try lasik with no guarantee that I wouldn't have to wear glasses after.
-eyebrows falling out except where they are not suppose to be (stray hairs outside the line of eyebrow)
-knots on shin bone
- I have to take excessive amounts of muscle relaxers and Tramadol on a daily bases to be able to do the amount of work normal people do, but I feel aches and pains all day long even with the medications.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.